| Model Number |
2H5660 |
| Medical Device Problem Codes |
Disconnection (1171); Fluid/Blood Leak (1250); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3/d10 date: the events occurred on an unspecified date after (b)(6) 2025.D4: unique identifier (udi) #: the lot number (10) is unknown; therefore, the udi number only will contain the device identifier (b)(4).The devices were not returned and the lot number is unknown; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that an unspecified quantity of non-dehp extension sets disconnected from at least one (1) patient.The event was further described as "the filter has evacuated spontaneously".This occurred while the sets were being used with a non-baxter primary pump set and a non-baxter infusion pump.This event resulted in fluid/medications spilling onto the floor and air in the intravenous (iv) tubing.This occurred during patient infusion with propofol.The medication was disconnected from the patient after the infusion was paused.There was no report of patient injury or medical intervention associated with this event.No additional information is available.